Blurry vision and metformin

Metformin 500mg tablets

Metformin 500mg tablets (Photo credit: Wikipedia) 

my eyes have been blurry since taking clomid I decided to get the old balls checked out. Last week every time I wrote a post or did anything on the computer or iPad I would get a strange headache behind my eyes. Hopefully nothing serious is wrong but better safe then be sorry later. A new pair of bi-bifocals would be too nice too, seeing as I haven’t had a new pair since my work safety glasses 3 years ago.

So new glasses ordered! And dr. Says are in good condition, and the clomid is likely to be causing the vision issues. Did u know clomid can also cause dry eyes and light sensitivity ??

The last four days my stomach (hind gut) has not been very happy. I am pretty sure  its the metformin so last night I didn’t take the 1000mg that I am supposed to because I really wanted to take my sleeping meds. I didn’t take the sleeping meds for the last three days since my stomach was so angry I could eat to take the meds. Any one know any tricks for metformin? I know I am going to have to ease back up to 1500mg.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s